In this paper, we completely characterize the digraphs of order whose
-step competition graphs are star graphs for positive integers $2\leq m <
n$. This result in matrix version identifies the solution set to the matrix
equation for positive integers where
is the identity matrix of order and is a Boolean
matrix such that the first row and the first column consist of ’s except
-entry and the remaining entries are , which is the adjacency matrix
of a star graph of order .
We also derive meaningful properties of the digraphs whose -step
competition graphs are trees. In the process, we extend a result of
Helleloid~[Connected triangle-free -step competition graphs, Discrete Appl.
Math.\ 145 (2005) 376–383] by showing that for all positive integers $m \geq
2nmn$
vertices is a tree.

生成讲解博客的中文版本

生成AI智能校验的中文版本